What causes severe coughing episodes along with headaches while taking Duolin nebulizer for asthma?

default
Posted on Thu, 6 Jun 2019 in Asthma and Allergy
Question: I am taking Duolin nebuliser for my asthma condition. Every now and then I suddenly get deep coughing that lasts for a while. It can also give pain in the head as i cough. Can Duolin cause that ? Should I be using Asthelin instead of Dualin.
doctor
Answered by Dr. Kaushal Bhavsar 53 minutes later
Brief Answer:
No, Duolin cannot cause a headache.

Detailed Answer:

Hi,

No, Duolin cannot cause a headache. Duolin is having levosalbutamol and ipratropium bromide.

Asthalin is having Salbutamol. Duolin is better than Asthalin.
So better not to start Asthalin.

In my opinion, the best treatment for asthma is long-acting beta 2 agonist (LABA) (formoterol or salmeterol) and inhaled corticosteroid (ICS) (budesonide or fluticasone) combination.
This combination will be more helpful in asthma.

Your headache on coughing is mostly due to sinusitis.

Hope I have answered your query.

Regards,
Dr. Kaushal Bhavsar, Pulmonologist
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 14548 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

168 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2